# SDR 99ZZZM480

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SHORT STALL BAR PULLING OVER CORNER MOUNT SCREWS.  REPAIRED SCREWS AS REQ'D IAW AVRO FAX DJR/RJO638-98, GCB/RJ1344-94, JEN/RJ1331-94.  OK FOR SERVICE IAW BAE 146 MM.  (M)
